设为首页加入收藏
当前日期时间

文章正文
2014年学术论文发表目录(上)

序号

论文题目

期刊

作者排名(通讯作者)

1      

Global helically symmetric solutions to 3D MHD equations

 Acta Math. Appl. Sin. Engl. Ser.

郭真华,第二

2      

A Remark on the Cauchy Problem of 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity coefficients

Acta Math. Appl. Sin. Engl. Ser.

郭真华,第三

3      

Asymptotic behavior for second order stochastic evolution equations with memory.

 J. Math. Anal. Appl.

郭真华,第二

4      

Guilong Gui, Global well-posedness of the two-dimensional incompressible magnetohydrodynamics system with variable density and electrical conductivity

 

Journal of Functional Analysis, Volume 267, Issue 5, 1488–1539

桂贵龙,独立

5      

Global solutions to a one-dimensional non-conservative two-phase gas-liquid model

Discrete Contin. Dyn. Syst.A

姚磊,第三

6      

Vanishing viscosity limit to rarefaction waves for the full compressible fluid models of Korteweg type

Commun. Pure Appl. Anal.

姚磊,第二

7      

Vanishing capillarity limit of the compressible fluid models of Korteweg type to the Navier-Stokes equations

SIAM J. Math. Anal.

姚磊,第二

8      

A sharp nonasymptotic bound and phase Diagram of L1/2 Regularization

Acta Mathematica Sinica, English Series, 2014, 30(7): 1242-1258.

张海,(通讯作者)

9      

The L1/2 regularization method for variable selection in the Cox model

Applied Soft Computing. 01/2014; 14:498-503.

张海,7

10     

 Estimation of the critical rate of temperature rise for thermal explosion of nitrocellulose using non-isothermal DSC

 

Journal of Thermal Analysis and Calorimetry 02/2014; 115(2).

张海,第二

11     

Hodograph transformations and Cauchy problem to systems of nonlinear parabolic equations

Stud. Appl. Math.

康静,第二

12     

Third-order nonlinear differential operators preserving

invariant subspaces of maximal dimension

Chin. Phys. B

Vol. 23, No. 11 (2014) 110202

张顺利(通讯作者

脚注栏目
脚注信息
版权所有 Copyright(C)2012-2014Center for Nonlinear Studies, Northwest University
Error: Fold (./) is not writable